# SDR R61A201702200151

- Difficulty date: February 8, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N867RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000130
- Aircraft time: 25,566 hours, 16,433 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 17085377003
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO DOOR HORIZONTAL BEAM REMOVED AND REPLACED THE BEAM IAW SRM 51-41-01 AND 51-41-02.
